I lost my insurance and cannot afford the Zyprexa I have been on for nearly 10 years due to having panic attacks and anxiety. It has been 4 weeks since I took my last pill and have not slept very much at all and feel alot of anxiety and feel like I have bugs under my skin and have no appetite. I find it very diffifuclt to make it through the day at work and my mind is mush. I was told to take 5-htp and would make a big difference. I don't know if it is related to withdrawals or the 5-htp but I really couldn't sleep when I took that, which makes no sense since people take it to help insomnia. How long do withdrawals last getting off this drug and what can I do in the meantime? Please help!
Have you talked to the makers of Zyprexa? Sometimes the big pharmas will give the medications at a discounted rate. You would need a prescription though. It is such a shame that people cannot get the medications they need because they have lost their health insurance.
I never want to take Zyprexa again. I wish to God my doctor would have never put me on it. I just need to get through the withdrawals and don't want to get addicted to other drugs trying to get off this one. It is a struggle and I have read that many people go through withdrawals as long as 4-5 months. Thanks for caring :)
I understand what you are saying. The unfortunate thing is that you had to go off of Zyprexa without the ability to taper it down slowly. Now you are left with your anxiety and withdrawl (withdrawal) symptoms and apparently no coping strategies. Since you no longer have insurance, I would look into a free group meeting to discuss your symptoms. Do a Google search in your area for whatever you were taking the Zyprexa for.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.